# SDR USAA2012022400006

- Difficulty date: February 14, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 56,397 hours, 20,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 113N300319H
- Part serial: 000541
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON C-CLIP ANGLE OF LEFT OUTBOARD MAIN FLAP AT OUTBOARD EDGE APPROX 12 INCHES UP FROM LOWER SIDE.  REPLACED C-CLIP ANGLE ON LEFT OUTBOARD MAIN FLAP IAW B757 SRM 51-40-02.
